# SDR P5CA9700105

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT BODY LANDING GEAR INBOARD AND OUTBOARD DOORS.  REMOVED CORROSION PER BOEING SRM 51-10-01.
